MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 61000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the iv pole at the customer site and found that the unit's side panel was not assembled properly causing the iv pole release button to constantly engage.The technician properly assembled the side panel, verified all sensors via sts functional check, and completed and passed the auto test.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that the iv pole on the spectra optia equipment unexpectedly lowers down.No adverse event occurred, and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician checked out the iv pole at the customer site and found that the unit's side panel was not assembled properly causing the iv pole release button to constantly engage.The technician properly assembled the side panel, verified all sensors via sts functional check, and completed and passed the auto test.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates two more related issues have been reported for this device.Correction: the service technician assembled side panel correctly.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the iv pole clamp was installed on the device.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician checked out the iv pole at the customer site and found that the unit's side panel was not assembled properly causing the iv pole release button to constantly engage.The technician properly assembled the side panel, verified all sensors via sts functional check, and completed and passed the auto test.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates two more related issues have been reported for this device.Correction: the service technician assembled side panel correctly.Investigation is in process, a follow-up report will be provided.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key20284406
Report Number1722028-2024-00413
Device Sequence Number20816837
Product Code GKT
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK140151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/18/2024
11/06/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/11/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown